Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Ternary n-Weak Amenability of Certain Commutative Banach Algebras and \(\hbox {JBW}^*\)-Triples

  • 3 Accesses

Abstract

We show that a commutative unital Banach *-algebra is ternary n-weakly amenable when it is n-weakly amenable. We apply this result for a wide variety of commutative n-weakly amenable algebras such as for a convolution group algebra on a discrete abelian group and for a commutative unital \(\hbox {C}^*\)-algebra. We also show that every commutative \(\hbox {JBW}^*\)-triple is ternary n-weakly amenable. These results present a somehow unified extension of the previous ternary weak amenability results in the category of triple systems and n-weak amenability results in the category of Banach algebras.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Barootkoob, S., Ebrahimi Vishki, H.R.: Lifting derivations and \(n\)-weak amenability of the second dual of a Banach algebra. Bull. Aust. Math. Soc. 83, 122–129 (2011)

  2. 2.

    Barton, T.J., Timoney, R.M.: Weak\(^*\)-continuity of Jordan triple products and its applications. Math. Scand. 59, 177–191 (1986)

  3. 3.

    Chu, C.-H.: Jordan Structures in Geometry and Analysis. Cambridge University Press, Cambridge (2012)

  4. 4.

    Dales, H.G., Ghahramani, F., Grønbæk, N.: Derivations into iterated duals of Banach algebras. Stud. Math. 128(1), 19–54 (1998)

  5. 5.

    Haagerup, U.: All nuclear \(\text{ C }^*\)-algebras are amenable. Invent. Math. 74(2), 305–319 (1983)

  6. 6.

    Haagerup, U., Laustsen, N.J.: Weak Amenability of \(\text{ C }^*\)-algebras and a Theorem of Goldstein, in Banach Algebras ’97 (Blaubeuren), pp. 223–243. de Gruyter, Berlin (1998)

  7. 7.

    Ho, T., Peralta, A.M., Russo, B.: Ternary weakly amenable \(\text{ C }^*\)-algebras and \(\text{ JB }^*\)-triples. Q. J. Math. 64, 1109–1139 (2013)

  8. 8.

    Horn, G.: Klassifikation der \(\text{ JBW }^*\)-tripel von typ I. Dissertation, Tübingen (1984)

  9. 9.

    Jabbari, A., Moslehian, M.S., Ebrahimi Vishki, H.R.: Constructions preserving \(n\)-weak amenability of Banach algebras. Math. Bohem. 134, 349–357 (2009)

  10. 10.

    Kaup, W., Upmeier, H.: Jordan algebras and symmetric Siegel domains in Banach spaces. Math. Z. 157(2), 179–200 (1977)

  11. 11.

    Khadem-Maboudi, A.A., Ebrahimi Vishki, H.R.: Strong Arens irregularity of bilinear mappings and reflexivity. Banach J. Math. Anal. 6, 155–160 (2012)

  12. 12.

    Khosravi, A.A., Ebrahimi Vishki, H.R., Peralta, A.M.: Aron–Berner extensions of triple maps with application to the bidual of Jordan Banach triple systems. Linear Algebra Appl. 580, 436–463 (2019)

  13. 13.

    Meyberg, K.: Lecture Notes on Triple Systems. Notes on a Course of Lectures Given During the Academic Year 1971–1972. The University of Virginia, Charlottesville (1972)

  14. 14.

    Mohammadzadeh, S., Ebrahimi Vishki, H.R.: Arens regularity of module actions and the second adjoint of a derivation. Bull. Aust. Math. Soc. 77, 465–476 (2008)

  15. 15.

    Niazi, M., Miri, M.R., Ebrahimi Vishki, H.R.: Ternary weak amenability of bidual of a \(\text{ JB }^*-\)Triple. Banach J. Math. Anal. 11, 676–697 (2017)

  16. 16.

    Russo, B.: Structure of \(\text{ JB }^*\)-triples. In: Kaup, W., McCrimmon, K., Petersson, H. (eds.) Proceedings of the Oberwolfach Conference 1992, Jordan Algebras, pp. 209–280. de Gruyter, Berlin (1994)

  17. 17.

    Zhang, Y.: \(2m\)-Weak amenability of group algebras. J. Math. Anal. Appl. 396(1), 412–416 (2012)

Download references

Acknowledgements

We would like to thank the anonymous referees for their constructive comments and suggestions.

Author information

Correspondence to Ali Akbar Khadem-Maboudi.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Communicated by Hamid Reza Ebrahimi Vishki.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Niazi, M., Khadem-Maboudi, A.A. & Miri, M.R. Ternary n-Weak Amenability of Certain Commutative Banach Algebras and \(\hbox {JBW}^*\)-Triples. Bull. Iran. Math. Soc. (2020). https://doi.org/10.1007/s41980-020-00359-9

Download citation

Keywords

  • \(\hbox {JB}^*\)-triple
  • Ternary module
  • Ternary derivation
  • n-Weak amenability of Banach algebras
  • Ternary n-weak amenability

Mathematics Subject Classification

  • 17C65
  • 46K70
  • 46H25